# SDR AWXA200301348

- Difficulty date: November 4, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 44,497 hours, 20,160 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SEA - ABORTED TAKEOFF - FLT 0749 - DURING TAKEOFF AT SEA EN ROUTE FOR PHX AFTER TAKEOFF THRUST APPLIED RECEIVED AFT CARGO DOOR OPEN INDICATION ON ECAM, REJECTED TAKEOFF AT LOW SPEED AND RETURNED TO GATE.  MAINTENANCE FOUND AFT CARGO DOOR HANDLE EXTENDED, RESECURED HANDLE AND ALL INDICATIONS RETURNED TO NORMAL.
